Journal of Applied Probability

An insensitivity property of Lundberg's estimate for delayed claims

Pierre Brémaud

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

This short note shows that the Lundberg exponential upper bound in the ruin problem of non-life insurance with compound Poisson claims is also valid for the Poisson shot noise delayed-claims model, and that the optimal exponent depends only on the distribution of the total claim per accident, not on the time it takes to honour the claim. This result holds under Cramer's condition.

Article information

Source
J. Appl. Probab. Volume 37, Number 3 (2000), 914-917.

Dates
First available in Project Euclid: 27 February 2002

Permanent link to this document
http://projecteuclid.org/euclid.jap/1014842846

Digital Object Identifier
doi:10.1239/jap/1014842846

Mathematical Reviews number (MathSciNet)
MR1782463

Zentralblatt MATH identifier
0968.62074

Subjects
Primary: 62P05: Applications to actuarial sciences and financial mathematics

Keywords
Poisson shot noise ruin problem large deviations

Citation

Brémaud, Pierre. An insensitivity property of Lundberg's estimate for delayed claims. J. Appl. Probab. 37 (2000), no. 3, 914--917. doi:10.1239/jap/1014842846. http://projecteuclid.org/euclid.jap/1014842846.


Export citation